Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Lightheadedness, giddiness after stopping medicines prescribed for GERD. Is it withdrawal symptom ?

Hi David.. i am 24 years old and was being treated for GERD with proton pump inhibitors and serta 50 mg and motility controller.. my doctor( gastro specialist) had asked to have this medication for 3 months and then stop it.. i have stopped them now since last 4 -5 days and i am having lighheadedness, giddiness.. i doubt this could be withdrwal symptom of serta? can u suggest what shoudl i be doing?
Asked On : Fri, 2 Nov 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Gastroenterologist 's  Response
could possible be
you need to reduce the dose of the medication before you stop them
consult him he will help you since you may not get these medications without his prescriptions
hope this ans your query
feel free to get back in case of any questions
wish you a speedy recovery
Answered: Sat, 3 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor